On the Pre-Bézout Property of Wiener Algebras on the Disc and the Half-Plane

From NZJM

Revision as of 01:43, 24 March 2009; view current revision
←Older revision | Newer revision→
Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 38, (2008), Pages 45-55


R. Mortini

Université Paul Verlaine - Metz

LMAM et Département de Mathématiques

Ile du Saulcy

F-57045 METZ

FRANCE

mailto:mortini@univ-metz.fr

A. Sasane

Mathematics Department

London School of Economics

Houghton Street

London WC2A 2AE

UNITED KINGDOM

mailto:A.J.Sasane@lse.ac.uk




Abstract

Keywords

Classification (MSC2000) Primary: 30H05; Secondary: 42A99, 93D15

Full text

Full paper

Personal tools